National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 454508

History of Changes from the VAERS Wayback Machine

First Appeared on 5/12/2012

VAERS ID: 454508
Age:15.0
Gender:Female
Location:Vermont
Vaccinated:0000-00-00
Onset:0000-00-00
Submitted:2012-04-26
Entered:2012-04-27
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Amnesia, Conversion disorder, Convulsion, Headache, Injury, Loss of consciousness, Nuclear magnetic resonance imaging brain abnormal, Paraesthesia, Vision blurred, Musculoskeletal chest pain, Activities of daily living impaired

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: None
Diagnostic Lab Data: Magnetic resonance, Brain: Conversion
CDC 'Split Type': WAES1204USA02620

Write-up:Information has been received from a consumer concerning currently 15 year old female patient with no pertinent medical history and no drug reactions/allergies who on an unspecified date, was vaccinated with the second dose of GARDASIL (lot # and route not reported) 0.5 ml. There was no concomitant medication. Consumer reported that on an unspecified date, minutes after getting her second GARDASIL dose, the patient had a seizure and was taken to the emergency room (ER) of an unspecified hospital. They did a magnetic resonance imaging (MRI) of her brain and the diagnosis was a conversion, which was a misfiring of the electrons in her brain due to traumatic bodily injury. Since this happened, she had had headaches, passed out all the time. she had tingling in her hands and feet, blurry vision, pain in her rib area, and a loss of memory of the last three years. She went to an unspecified neurologist, who could not pin it to the vaccine. She had missed 55 days of school since the event started. The patient''s mother said that physician dismissed the idea that it was due to the vaccine, so she switched to an unspecified doctor in the same practice. The consumer had been to the emergency room (ER) multiple times. It was reported that the events occurred after reintroduction. It was also reported that these events were a significant disability. It was not know if the days of school the consumer missed were consecutive and if the patient was ever admitted to the hospital. At the time of the report, the patient''s outcome was unknown. Therapy with GARDASIL was discontinued after the events happened. Additional information has been requested.


Changed on 6/14/2014

VAERS ID: 454508 Before After
Age:15.0
Gender:Female
Location:Vermont
Vaccinated:0000-00-00
Onset:0000-00-00
Submitted:2012-04-26
Entered:2012-04-27
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Amnesia, Conversion disorder, Convulsion, Headache, Injury, Loss of consciousness, Nuclear magnetic resonance imaging brain abnormal, Paraesthesia, Vision blurred, Musculoskeletal chest pain, Activities of daily living impaired

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: None
Diagnostic Lab Data: Magnetic resonance, Brain: Conversion
CDC 'Split Type': WAES1204USA02620

Write-up:Information has been received from a consumer concerning currently 15 year old female patient with no pertinent medical history and no drug reactions/allergies who on an unspecified date, was vaccinated with the second dose of GARDASIL (lot # and route not reported) 0.5 ml. There was no concomitant medication. Consumer reported that on an unspecified date, minutes after getting her second GARDASIL dose, the patient had a seizure and was taken to the emergency room (ER) of an unspecified hospital. They did a magnetic resonance imaging (MRI) of her brain and the diagnosis was a conversion, which was a misfiring of the electrons in her brain due to traumatic bodily injury. Since this happened, she had had headaches, passed out all the time. she had tingling in her hands and feet, blurry vision, pain in her rib area, and a loss of memory of the last three years. She went to an unspecified neurologist, who could not pin it to the vaccine. She had missed 55 days of school since the event started. The patient''s mother said that physician dismissed the idea that it was due to the vaccine, so she switched to an unspecified doctor in the same practice. The consumer had been to the emergency room (ER) multiple times. It was reported that the events occurred after reintroduction. It was also reported that these events were a significant disability. It was not know if the days of school the consumer missed were consecutive and if the patient was ever admitted to the hospital. At the time of the report, the patient''s outcome was unknown. Therapy with GARDASIL was discontinued after the events happened. Additional information has been requested.


Changed on 3/14/2015

VAERS ID: 454508 Before After
Age:15.0
Gender:Female
Location:Vermont
Vaccinated:0000-00-00
Onset:0000-00-00
Submitted:2012-04-26
Entered:2012-04-27
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Amnesia, Conversion disorder, Convulsion, Headache, Injury, Loss of consciousness, Nuclear magnetic resonance imaging brain abnormal, Paraesthesia, Vision blurred, Musculoskeletal chest pain, Activities of daily living impaired

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: None
Diagnostic Lab Data: Magnetic resonance, Brain: Conversion
CDC 'Split Type': WAES1204USA02620

Write-up:Information has been received from a consumer concerning currently 15 year old female patient with no pertinent medical history and no drug reactions/allergies who on an unspecified date, was vaccinated with the second dose of GARDASIL (lot # and route not reported) 0.5 ml. There was no concomitant medication. Consumer reported that on an unspecified date, minutes after getting her second GARDASIL dose, the patient had a seizure and was taken to the emergency room (ER) of an unspecified hospital. They did a magnetic resonance imaging (MRI) of her brain and the diagnosis was a conversion, which was a misfiring of the electrons in her brain due to traumatic bodily injury. Since this happened, she had had headaches, passed out all the time. she had tingling in her hands and feet, blurry vision, pain in her rib area, and a loss of memory of the last three years. She went to an unspecified neurologist, who could not pin it to the vaccine. She had missed 55 days of school since the event started. The patient''s mother said that physician dismissed the idea that it was due to the vaccine, so she switched to an unspecified doctor in the same practice. The consumer had been to the emergency room (ER) multiple times. It was reported that the events occurred after reintroduction. It was also reported that these events were a significant disability. It was not know if the days of school the consumer missed were consecutive and if the patient was ever admitted to the hospital. At the time of the report, the patient''s outcome was unknown. Therapy with GARDASIL was discontinued after the events happened. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=454508&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166